| Catalog Number |
MC1610 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided breast biopsy procedure through hard density tissue using the maxcore instrument.During the procedure, the stylet of the needle was allegedly bent and had difficulty in removing the product from patient.No coaxial was used.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows the one maxcore device needle exposed sample notch the stylet was bent and blood residues are noted in the needle.No other visual anomalies are observed.Therefore, based on the photo review the investigation is kept as inconclusive for the reported difficult to remove as no objective evidence was shown in the provided photo to support the reported event and the reported needle bent issue is confirmed as the needle in the provided photo was noted to be bent.A definitive root cause for the reported difficult to remove and reported needle bent could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.